# SDR DL76G071148

- Difficulty date: August 27, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 28,335 hours, 10,839 cycles
- Engine: Ge CF680C2B6F
- Engine time: 21,853 hours, 7,389 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 706131
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 21,853 hours, 7,389 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTS VIBRATION IN CONTROL YOKE AFTER TAKEOFF PASSING THRU 250KTS.  ALSO EXPERIENCED VIBES ON NR 1 ENG THAT VARIED FROM 1.7-3.5 WITH A PEAK OF 5.0.ENGINE THROTTLES PULLED AND ENG VIBE DROPPED TO .8 BUT YOKE VIBRATION REMAINED.  C/W BOROSCOPE OF NR 1 ENG BORO PLUGS B1-1/B1-12/B1-5, NO DAMAGE FOUND.  CKED NR 1 COMPONENTS FOR SECURITY SHAKE CKED NO FAULTS FOUND.  INSP CHIP DETECTORS.  NO DEBRIS FOUND, DL ID 448555.  REMOVED ENG OIL FILTER IN.  INSPECTED SAME NO METAL FOUND INSTALLED NEW FILTER LEAK CK OK.  INSPECTED AND LUBED ROTOR BLADES.  FOUND ALL OK PER AMM.
